RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 106(148), Number 2(6), Pages 147–153 (Mi msb2561)  

On Picard–Vessiot extensions of differential fields

N. V. Grigorenko


Abstract: A characterization is given of Picard–Vessiot elements over a partial differential field of characteristic zero. The structure of such elements that generate extensions of transcendence degree one is described.
Bibliography: 6 titles.

Full text: PDF file (836 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1978, 34:6, 701–706

Bibliographic databases:

UDC: 519.48
MSC: Primary 12H05; Secondary 12F20
Received: 11.07.1977

Citation: N. V. Grigorenko, “On Picard–Vessiot extensions of differential fields”, Mat. Sb. (N.S.), 106(148):2(6) (1978), 147–153; Math. USSR-Sb., 34:6 (1978), 701–706

Citation in format AMSBIB
\Bibitem{Gri78}
\by N.~V.~Grigorenko
\paper On Picard--Vessiot extensions of differential fields
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 106(148)
\issue 2(6)
\pages 147--153
\mathnet{http://mi.mathnet.ru/msb2561}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=491636}
\zmath{https://zbmath.org/?q=an:0387.12010|0413.12025}
\transl
\jour Math. USSR-Sb.
\yr 1978
\vol 34
\issue 6
\pages 701--706
\crossref{https://doi.org/10.1070/SM1978v034n06ABEH001341}


Linking options:
  • http://mi.mathnet.ru/eng/msb2561
  • http://mi.mathnet.ru/eng/msb/v148/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:151
    Full text:38
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019